# SDR HALA2022042800147

- Difficulty date: April 26, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 47,604 hours, 7,768 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 381 FOUND 01 OFF SEAT TRACK IN MAIN DECK, FR 53.2 - FR 54.5, Y-2462 RH, BADLY CORODED. LOCATION: FR 53.3. CORRECTIVE ACTION: MAIN DECK CABIN SEAT TRACK AT Y-2462, FR 53.2 - FR54.5 REPLACED AS PER SRM 51-42-11, SRM 51-71-11. (2214156)
